Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Strong urge to pass urine, sensation persists in urethra, pain on controlling, prescribed Alfoo. BPH?

I have been having small problem , I have strong continuous urge to pass urine , once I do so the sensation in URETHA continue to persist and if i try to control pain occurs. I have shown to a doctor He has suggested me to take ALFOO 10 Mg for 7 days. My father has recently been treated for BPH, My question is How long should I take ALfoo? will it have a long term effect? Have I become a BPH patient My self
Asked On : Thu, 3 May 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. you are not upto the age to get BPH. possicilities are urinary tract infection
or phymosis or urithral stricture. i advise you to consult an urologist for diagnosis. besids
i advise to follow no medicine treatment by diet. avoid spices chillies sour foods like lemon orange
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor